Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNormal toric ideals of low codimension
Author(s) Pierre Dueck
TypeArticle in Journal
AbstractEvery normal toric ideal of codimension two is minimally generated by a Gröbner basis with squarefree initial monomials. A polynomial time algorithm is presented for checking whether a toric ideal of fixed codimension is normal.
Length7
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume213
Number8
Pages1636-1641
Year2009
Translation No
Refereed No
Webmaster